Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Allan M. Sinclair and Roger R. Smith
Title: Hochschild cohomology of von Neumann algebras
Additional book information: London Math. Soc. Lecture Note Ser., vol. 203, Cambridge Univ. Press, Cambridge, 1995, vii+196 pp., ISBN 0-521-47880-4, $29.95

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: William L. Paschke
Affiliation: University of Kansas
Journal: Bull. Amer. Math. Soc. 34 (1997), 63-65
MSC (1991): Primary 46L10, 46L05, 46M20
Review copyright: © Copyright 1997 American Mathematical Society